# SDR C2XA99IA575

- Difficulty date: November 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12703
- Make and model: Emb EMB-120RT
- Aircraft serial: 120084
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Housing
- Part number: 12030479015
- Condition: Corroded
- Location: Discharge Valve
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CONTINENTAL EXPRESS C-CHECK, FOUND CORROSION ON LAVATORY DISCHARGE VALVE HOUSING.  REMOVED AND REPLACED DISCHARGE VALVE HOUSING IAW CPM 51-14-00, 51-14-04, 51-14-05 AND SRM 51-25-00.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.  (M)
